# SDR C2XA01CL242

- Difficulty date: December 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING A 1A INSPECTION MAINTENANCE FOUND THE SERVICE DOOR EMERGENCY LIGHT WAS INOPERATIVE.MAINTENANCE REPLACED THE LIGHT BULB FOR THE SERVICE DOOR EMERGENCY LIGHT AND OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
